Title of article
Space–time estimates for the wave equations with singular potentials
Author/Authors
Jingyu Li، نويسنده , , Kaijun Zhang، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2008
Pages
11
From page
244
To page
254
Abstract
We study the regularity of the solutions for the wave equations with potentials that are
time-dependent and singular. The size of the potentials is exactly a function of the spatial
dimension rather than being small enough in the known results. Based on a weighted L2
estimate for the solutions, we prove the local regularity and the Strichartz estimates. The
solvability of the equation is also studied
Journal title
Journal of Mathematical Analysis and Applications
Serial Year
2008
Journal title
Journal of Mathematical Analysis and Applications
Record number
937488
Link To Document